Sodium valproate-induced hyponatremia: a case report.

@article{Patel2010SodiumVH,
  title={Sodium valproate-induced hyponatremia: a case report.},
  author={Kajal R. Patel and Anil Meesala and Joseph K. Stanilla},
  journal={Primary care companion to the Journal of clinical psychiatry},
  year={2010},
  volume={12 5}
}
  • Kajal R. Patel, Anil Meesala, Joseph K. Stanilla
  • Published in
    Primary care companion to the…
    2010
  • Medicine
  • To the Editor: We report the case of a patient who developed hyponatremia during treatment with a mood stabilizer drug (also used as an antiepileptic drug), sodium valproate. To our knowledge, this is a rare example in the English-language literature associating sodium valproate and hyponatremia.1–3 The hyponatremia appears to be due to syndrome of inappropriate antidiuretic hormone secretion (SIADH). An impaired water excretion in the absence of renal insufficiency, glucocorticoid deficiency… CONTINUE READING

    Create an AI-powered research feed to stay up to date with new papers like this posted to ArXiv